Open Access
Translator Disclaimer
2014 Uniform Convergence and Spectra of Operators in a Class of Fréchet Spaces
Angela A. Albanese, José Bonet, Werner J. Ricker
Abstr. Appl. Anal. 2014(SI20): 1-16 (2014). DOI: 10.1155/2014/179027


Well-known Banach space results (e.g., due to J. Koliha and Y. Katznelson/L. Tzafriri), which relate conditions on the spectrum of a bounded operator T to the operator norm convergence of certain sequences of operators generated by T , are extended to the class of quojection Fréchet spaces. These results are then applied to establish various mean ergodic theorems for continuous operators acting in such Fréchet spaces and which belong to certain operator ideals, for example, compact, weakly compact, and Montel.


Download Citation

Angela A. Albanese. José Bonet. Werner J. Ricker. "Uniform Convergence and Spectra of Operators in a Class of Fréchet Spaces." Abstr. Appl. Anal. 2014 (SI20) 1 - 16, 2014.


Published: 2014
First available in Project Euclid: 26 March 2014

zbMATH: 07021878
MathSciNet: MR3166576
Digital Object Identifier: 10.1155/2014/179027

Rights: Copyright © 2014 Hindawi


Vol.2014 • No. SI20 • 2014
Back to Top